Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 369, Number 6

On parametrizing exceptional tangent cones to Prym theta divisors
Roy Smith and Robert Varley.
Trans. Amer. Math. Soc. 369 (2017), 3763-3798
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3624392
The Connes embedding property for quantum group von Neumann algebras
Michael Brannan, Benoît Collins and Roland Vergnioux.
Trans. Amer. Math. Soc. 369 (2017), 3799-3819
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3624393
Mirror extensions of rational vertex operator algebras
Xingjun Lin.
Trans. Amer. Math. Soc. 369 (2017), 3821-3840
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3624394
Persistently damped transport on a network of circles
Yacine Chitour, Guilherme Mazanti and Mario Sigalotti.
Trans. Amer. Math. Soc. 369 (2017), 3841-3881
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3624395
Indecomposable Soergel bimodules for universal Coxeter groups
Ben Elias and Nicolas Libedinsky; with an appendix by Ben Webster.
Trans. Amer. Math. Soc. 369 (2017), 3883-3910
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3624396
Finite homological dimension and a derived equivalence
William T. Sanders and Sarang Sane.
Trans. Amer. Math. Soc. 369 (2017), 3911-3935
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3624397
Invariant manifolds of interior multi-spike states for the Cahn-Hilliard equation in higher space dimensions
Peter W. Bates, Giorgio Fusco and Jiayin Jin.
Trans. Amer. Math. Soc. 369 (2017), 3937-3975
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3624398
C$^{*}$-algebras from planar algebras I: Canonical C$^{*}$-algebras associated to a planar algebra
Michael Hartglass and David Penneys.
Trans. Amer. Math. Soc. 369 (2017), 3977-4019
Abstract, references and article information
Full-text PDF
MathSciNet review: 3624399
On generic identifiability of symmetric tensors of subgeneric rank
Luca Chiantini, Giorgio Ottaviani and Nick Vannieuwenhoven.
Trans. Amer. Math. Soc. 369 (2017), 4021-4042
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3624400
Unimodularity of invariant random subgroups
Ian Biringer and Omer Tamuz.
Trans. Amer. Math. Soc. 369 (2017), 4043-4061
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3624401
Derivative bounds for fractional maximal functions
Emanuel Carneiro and José Madrid.
Trans. Amer. Math. Soc. 369 (2017), 4063-4092
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3624402
Linear and bilinear restriction to certain rotationally symmetric hypersurfaces
Betsy Stovall.
Trans. Amer. Math. Soc. 369 (2017), 4093-4117
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3624403
Stabilizers of ergodic actions of lattices and commensurators
Darren Creutz and Jesse Peterson.
Trans. Amer. Math. Soc. 369 (2017), 4119-4166
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3624404
Large deviations for systems with non-uniform structure
Vaughn Climenhaga, Daniel J. Thompson and Kenichiro Yamamoto.
Trans. Amer. Math. Soc. 369 (2017), 4167-4192
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3624405
Weighted Hardy spaces associated with elliptic operators. Part I: Weighted norm inequalities for conical square functions
José María Martell and Cruz Prisuelos-Arribas.
Trans. Amer. Math. Soc. 369 (2017), 4193-4233
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3624406
An extended pair-correlation conjecture and primes in short intervals
A. Languasco, A. Perelli and A. Zaccagnini.
Trans. Amer. Math. Soc. 369 (2017), 4235-4250
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3624407
Response solutions for quasi-periodically forced harmonic oscillators
Jing Wang, Jiangong You and Qi Zhou.
Trans. Amer. Math. Soc. 369 (2017), 4251-4274
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3624408
On the generic local Langlands correspondence for $GSpin$ groups
Volker Heiermann and Yeansu Kim.
Trans. Amer. Math. Soc. 369 (2017), 4275-4291
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3624409
Minimal surfaces in finite volume noncompact hyperbolic $3$-manifolds
Pascal Collin, Laurent Hauswirth, Laurent Mazet and Harold Rosenberg.
Trans. Amer. Math. Soc. 369 (2017), 4293-4309
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3624410
The fundamental theorem of cubical small cancellation theory
Kasia Jankiewicz.
Trans. Amer. Math. Soc. 369 (2017), 4311-4346
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3624411
Mean curvature, volume and properness of isometric immersions
Vicent Gimeno and Vicente Palmer.
Trans. Amer. Math. Soc. 369 (2017), 4347-4366
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3624412
Isoperimetric properties of the mean curvature flow
Or Hershkovits.
Trans. Amer. Math. Soc. 369 (2017), 4367-4383
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3624413
Gap phenomena and curvature estimates for conformally compact Einstein manifolds
Gang Li, Jie Qing and Yuguang Shi.
Trans. Amer. Math. Soc. 369 (2017), 4385-4413
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3624414
The Feller property for graphs
Radosław K. Wojciechowski.
Trans. Amer. Math. Soc. 369 (2017), 4415-4431
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3624415
On embedding certain partial orders into the P-points under Rudin-Keisler and Tukey reducibility
Dilip Raghavan and Saharon Shelah.
Trans. Amer. Math. Soc. 369 (2017), 4433-4455
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3624416
Finite groups acting symplectically on $T^{2}×S^{2}$
Ignasi Mundet i Riera.
Trans. Amer. Math. Soc. 369 (2017), 4457-4483
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3624417
Model theory of compact complex manifolds with an automorphism
Martin Bays, Martin Hils and Rahim Moosa.
Trans. Amer. Math. Soc. 369 (2017), 4485-4516
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3624418